# SDR SWAA070617

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 35,393 hours, 29,379 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 3829
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  CYCLED GEAR NO HELP.  LEFT MLG DID NOT RETRACT.  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR PER MM.
